Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Head has numbness and tingling with headaches, have thyroid eye disease, anxious. What is wrong?

Hi- I am a 34 year old female.I have been having occasional slight numbness and tingling sensation on right side Of head. It first started dec 17 and lasted Through dec 18th. I feel I ve had very Mild headache or different sensation in that area off and on. Today is 1/6/13 and I have it again. Background info: I was in 3 car accidents with whip lash in October. Wasn t haven t this sensation back then. Also, I have been under a lot Of stress for various various reasons past few months. I also have thyroid eye disease (from Graves disease ) and recently went for MRI of Orbits. It did show T2 hyper intense foci non specific in left frontal periventricular matter. I went to neurologist on dec 8th and he said just to follow up with MrI in 6 months b/c I didnt have Symptoms of anything. Would the MrI of orbit i had done in early Dec have shown anything on right side that I am feeling? In other words, does it show entire brain? Should I be concerned or going back to doctor? Also- could Any of above factors or anxiety Cause this? Honestly, I am normally health and like to exercise but I am Very concerned if exercise will make Worse. Any advice or help will be greatly appreciate!! Thank you. Sharon
Asked On : Thu, 10 Jan 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
The symptoms you are facing can be post concussion and usually take time to go. Get your thyroid profile done regularly. The orbit MRI can show the entire brain as usually the area under study to taken to include entire brain especially in those patients which have some finding in orbit.
Answered: Fri, 4 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor